ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

T. E. Harris and branching processes

Athreya, KB and Ney, PE (2011) T. E. Harris and branching processes. In: Annals of Probability, 39 (2). pp. 429-434.

Full text not available from this repository. (Request a copy)
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...


T. E. Harris was a pioneer par excellence in many fields of probability theory. In this paper, we give a brief survey of the many fundamental contributions of Harris to the theory of branching processes, starting with his doctoral work at Princeton in the late forties and culminating in his fundamental book ``The Theory of Branching Processes,'' published in 1963.

Item Type: Journal Article
Publication: Annals of Probability
Publisher: Institute of Mathematical Statistics
Additional Information: Copyright of this article belongs to Institute of Mathematical Statistics.
Keywords: Branching processes
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 06 Apr 2011 11:48
Last Modified: 06 Apr 2011 11:48
URI: http://eprints.iisc.ac.in/id/eprint/36385

Actions (login required)

View Item View Item